Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 890–892 (Mi dan22930)  

MATHEMATICS

Characteristic polynomials of third order rational symmetric matrices

A. P. Shapiro

Leningrad State University

Full text: PDF file (380 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 05.09.1957

Citation: A. P. Shapiro, “Characteristic polynomials of third order rational symmetric matrices”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 890–892

Citation in format AMSBIB
\Bibitem{Sha58}
\by A.~P.~Shapiro
\paper Characteristic polynomials of third order rational symmetric matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 890--892
\mathnet{http://mi.mathnet.ru/dan22930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099345}
\zmath{https://zbmath.org/?q=an:0080.01403}


Linking options:
  • http://mi.mathnet.ru/eng/dan22930
  • http://mi.mathnet.ru/eng/dan/v119/i5/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021